# SDR BB08074

- Difficulty date: April 28, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440406
- Condition: Inoperative
- Location: Weather Radar
- Part time: 70,566 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 714 PHL TO VCE.  DURING CLIMBOUT TO THE TRACK SYSTEM, THE WEATHER RADAR BECAME INOPERATIVE IN THE NORMAL MODE.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE WEATHER RADAR ANTENNA.  OK FOR SERVICE.
